Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Started with runny nose, nausea and diarrhoea after taking nitrofur macr. What can I take for relief?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I have a reaction to NITROFUR MACR. What can I take for relief. Running nose, nausea, diarhea
Posted Mon, 22 Oct 2012 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 3 hours later
Thanks for the query.
The common side effects of NITROFUR are nausea,vomiting,skin rash and diarrhea.However it can not cause running nose.
Your symptoms could be due to viral infection along with some side effects of NITROFUR.
You may take Bismuth subsalicylate (some brand names: Kaopectate, Pepto-Bismol) to take care of your nausea and diarrhea while for running nose you may take steam inhalation and may be anti allergic like CETRIZINE once in the night for few days.
You should be all right soon with these home remedies.
Make sure that you take NITROFUR MACR with food to minimize the chances of nausea.
Also take plenty of oral fluids to take care of your hydration.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor